# SDR DHLA201000046

- Difficulty date: March 4, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 90,489 hours, 33,441 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Fitting
- Condition: Cracked
- Location: Bs 780 L34r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE L-34R END FITTING CRACKED 3" STA 780.000.  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1.  REMOVED CRACKED END FITTING IAW SRM 53-1-0, PG 1. SRM  51-3-0. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW END FITTING WITH SOME FASTENERS IAW SRM 51-1-11 (PRC) SRM 51-3-0, SRM 51-3-1 (TORQUE) (MX REQUIREMENTS, INITIAL, IAW SRM 53-0-1 TR 53-206 DATED 12-23-09) (TORQUE WRENCH: SNAP ON, MODE: TE6FUA, SN 18617)
